On a Property of Siegel Theta-Series.

Michio Ozeki

Mathematische Annalen (1977)

  • Volume: 228, page 249-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ozeki, Michio. "On a Property of Siegel Theta-Series.." Mathematische Annalen 228 (1977): 249-258. <http://eudml.org/doc/162994>.

author = {Ozeki, Michio},
journal = {Mathematische Annalen},
pages = {249-258},
title = {On a Property of Siegel Theta-Series.},
url = {http://eudml.org/doc/162994},
volume = {228},
year = {1977},

AU - Ozeki, Michio
TI - On a Property of Siegel Theta-Series.
JO - Mathematische Annalen
PY - 1977
VL - 228
SP - 249
EP - 258
UR - http://eudml.org/doc/162994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.